Alert archive / Kentucky / River Flood Warnings in 2021

River Flood Warning 26, NWS Jackson, KY

March 28, 2021Owsley County, Kentucky

NWS Jackson, KY issued this river flood warning at Mar 28, 2021, 3:07 PM EDT for Owsley County, Kentucky. It took effect at Mar 28, 2021, 10:00 PM EDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 3:07 PM EDT (19:07 UTC)
In effect from
Mar 28, 2021, 10:00 PM EDT
Expired
Mar 29, 2021, 9:26 PM EDT
In force
23 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
Minor

County Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Kentucky River at Booneville (BOOK2). The gauge peaked at 31.15 ft at Mar 29, 2021, 10:00 AM EDT.

actionminormoderate10203003/2803/2903/3003/31
Action stage
21.5 ft
Minor stage
27 ft
Moderate stage
32 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03281500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

751 
WGUS43 KJKL 281907
FLWJKL

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson KY
307 PM EDT Sun Mar 28 2021

...The National Weather Service in Jackson KY has issued a Flood 
Warning for the following rivers in Kentucky...

  South Fork Kentucky River at Booneville affecting Owsley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by midnight edt.

&&


KYC189-290715-
/O.NEW.KJKL.FL.W.0026.210329T0200Z-210329T2100Z/
/BOOK2.1.ER.210329T0501Z.210329T1200Z.210329T1449Z.NO/
307 PM EDT Sun Mar 28 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the South Fork Kentucky River at Booneville.
* From this evening to Monday afternoon.
* At 2:00 PM EDT Sunday the stage was 22.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 28.6 feet. It will then fall 
  below flood stage late tomorrow morning.
* Impact...At 27.0 feet, Low lying areas flood. The bridge at Upper 
  Wolf Creek Road, Shephards Lane, and the east end of Applegate 
  Road at Buck Creek are impassable.
* Flood History...This crest compares to a previous crest of 28.6 
  feet on 02/20/1991.


&&

LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
      3745 8373 3750 8373

$$

AR
4 follow-up statements
899 
WGUS83 KJKL 290220
FLSJKL

Flood Statement
National Weather Service Jackson KY
1020 PM EDT Sun Mar 28 2021

...The Flood Warning is extended for the following rivers in 
Kentucky...

  South Fork Kentucky River at Booneville affecting Owsley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 11 am EDT Monday.

&&


KYC189-291530-
/O.EXT.KJKL.FL.W.0026.000000T0000Z-210330T0220Z/
/BOOK2.1.ER.210328T2359Z.210329T1200Z.210329T2020Z.NO/
1020 PM EDT Sun Mar 28 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the South Fork Kentucky River at Booneville.
* Until Monday evening.
* At 8:00 PM EDT Sunday the stage was 27.0 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM EDT Sunday was 27.0 feet.
* Forecast...The river is expected to rise to a crest of 30.5 feet 
  Monday morning. It will then fall below flood stage Monday 
  afternoon.
* Flood History...This crest compares to a previous crest of 30.4 
  feet on 03/15/1956.


&&

LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
      3745 8373 3750 8373

$$

GREIF
682 
WGUS83 KJKL 291519
FLSJKL

Flood Statement
National Weather Service Jackson KY
1119 AM EDT Mon Mar 29 2021

...The Flood Warning is extended for the following rivers in 
Kentucky...

  South Fork Kentucky River at Booneville affecting Owsley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 7 PM.

&&


KYC189-300400-
/O.EXT.KJKL.FL.W.0026.000000T0000Z-210330T0403Z/
/BOOK2.1.ER.210328T2359Z.210329T1800Z.210329T2203Z.NO/
1119 AM EDT Mon Mar 29 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the South Fork Kentucky River at Booneville.
* Until late tonight.
* At 11:00 AM EDT Monday the stage was 31.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting at 31.2 feet this this morning. 
  It will then fall below flood stage later this evening.


&&

LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
      3745 8373 3750 8373

$$

DJ
276 
WGUS83 KJKL 292304
FLSJKL

Flood Statement
National Weather Service Jackson KY
704 PM EDT Mon Mar 29 2021

...The Flood Warning is extended for the following rivers in 
Kentucky...

  South Fork Kentucky River at Booneville affecting Owsley County.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Kentucky River near Ravenna affecting Estill County.

  Kentucky River at Heidelberg affecting Lee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 11 AM EDT Tuesday.

&&


KYC189-300500-
/O.EXT.KJKL.FL.W.0026.000000T0000Z-210330T0457Z/
/BOOK2.1.ER.210328T2359Z.210329T1345Z.210329T2257Z.NO/
704 PM EDT Mon Mar 29 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the South Fork Kentucky River at Booneville.
* Until late tonight.
* At 6:00 PM EDT Monday the stage was 28.9 feet after cresting at 
  32.2 feet earlier this morning.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 PM EDT Monday was 31.2 feet.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling into Tuesday.
* Impact...At 27.0 feet, Low lying areas flood. The bridge at Upper 
  Wolf Creek Road, Shephards Lane, and the east end of Applegate 
  Road at Buck Creek are impassable.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 02/02/1950.


&&

LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
      3745 8373 3750 8373

$$

KYC065-301515-
/O.CON.KJKL.FL.W.0025.000000T0000Z-210331T0309Z/
/RAVK2.1.ER.210329T0605Z.210330T0000Z.210330T2109Z.NO/
704 PM EDT Mon Mar 29 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kentucky River near Ravenna.
* Until Tuesday evening.
* At 6:15 PM EDT Monday the stage was 23.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:15 PM EDT Monday was 23.9 feet.
* Forecast...The river is expected to rise to a crest of 24.6 feet 
  this evening. It will then fall below flood stage Tuesday 
  afternoon.
* Impact...At 25.0 feet, Moderate flooding occurs.
* Flood History...This crest compares to a previous crest of 24.9 
  feet on 01/26/2010.


&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411

$$

KYC129-301415-
/O.CON.KJKL.FL.W.0024.000000T0000Z-210330T1415Z/
/HLDK2.1.ER.210329T0458Z.210329T2115Z.210330T0815Z.NO/
704 PM EDT Mon Mar 29 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kentucky River at Heidelberg.
* Until Tuesday morning.
* At 5:45 PM EDT Monday the stage was 21.3 feet and nearing crest. 
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:45 PM EDT Monday was 21.3 feet.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling into Tuesday.
* Impact...At 20.0 feet, Low lying areas flood.
* Flood History...This crest compares to a previous crest of 21.3 
  feet on 03/01/1944.


&&

LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392

$$

GREIF
442 
WGUS83 KJKL 300126
FLSJKL

Flood Statement
National Weather Service Jackson KY
926 PM EDT Mon Mar 29 2021

...The Flood Warning is cancelled for the following rivers in 
Kentucky...

  South Fork Kentucky River at Booneville affecting Owsley County.

KYC189-300230-
/O.CAN.KJKL.FL.W.0026.000000T0000Z-210330T0126Z/
/BOOK2.1.ER.210328T2359Z.210329T1345Z.210329T2257Z.NO/
926 PM EDT Mon Mar 29 2021

...The Flood Warning for the South Fork Kentucky River at Booneville 
has been cancelled...

The Flood Warning is cancelled for
  the South Fork Kentucky River at Booneville.
* At 9:00 PM EDT Monday the stage was 26.3 feet.
* Flood stage is 27.0 feet.
* Forecast...The river is expected to fall through Tuesday.


&&

LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
      3745 8373 3750 8373

$$

GREIF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Mar 28, 1:59 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 28, 1:59 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
159 PM EDT Sun Mar 28 2021

.UPDATE...
Issued at 1254 PM EDT SUN MAR 28 2021

The heavier showers have ended, although a few light showers
linger across the region behind the cold front under an upslope
component. This northwest wind has been gusty into the 30 to 40
mph range at times upstream of the area and sustained winds and
gusts have been increase a bit across east KY for this afternoon
accordingly. An SPS was issued to highlight some gusts to around
35 mph this afternoon.

UPDATE Issued at 830 AM EDT SUN MAR 28 2021

The back edge of steady rain is currently arriving in our western
counties shortly behind the cold front. Lightning has died out
and has been removed from the forecast. Otherwise, things are on
track, and obs have been blended into the forecast.

&&

.SHORT TERM...(Today through Monday)
Issued at 630 AM EDT SUN MAR 28 2021

A cold front was just about to enter the JKL forecast area from
the northwest at 6 AM. Rain and thunderstorms were occurring near
and ahead of the front. The heaviest rainfall has been in the
Cumberland Basin, with the KY Mesonet station near Whitley city
closing in on a total of 4". This has resulted in flooding, with
warnings ongoing, and a Flood Watch still in effect for our
southern counties until noon.

The cold front will pass through this morning, and rain will taper
off as high pressure builds in from the west. Gusty west winds
will carry in much cooler and drier air. The high will move over
our area late tonight, allowing winds to diminish. This will set
us up for cold temperatures, with frost and/or freezing
temperatures expected by dawn. Abundant spring sun and a cessation
of cold air advection will allow for a sizable warm-up during the
day Monday.

.LONG TERM...(Monday night through Saturday)
Issued at 419 AM EDT SUN MAR 28 2021

The extended will start off dry Monday night, with surface high
pressure in control and shifting east of the state throughout the
overnight. Heights aloft will also begin to lower, as an upper level
low across south-central Canada at 0Z Tuesday continues to dig an
increasing trough across the central and western conus. An
associated surface low pressure system will be located across
Ontario by 18Z Tuesday, dragging a long cold front southward through
the Great Lakes, Central Mississippi Valley, and Southern Plains. As
this system  to progress eastward fairly quickly, so to
will the cold front, passing through KY through the day Wednesday.

Leading up to this frontal passage, southerly flow will continue to
strengthen Tuesday and Tuesday night, advecting warmer and more moist
air into the region. Temperatures on Tuesday will generally peak in
the low 70s for highs. The strong flux of moisture will also promote
precip edging in from the southern CWA in addition to the west ahead
of the approaching front. The GFS, NAM, and ECMWF are all in fairly
good agreement that pops should begin impacting the JKL CWA between
0 and 6Z Wednesday, quickly overspreading and becoming widespread by
12Z Wednesday. This widespread rainfall should continue until the
front passes over, exiting Wednesday night. As the precip starts
overnight, the latest NAM soundings show a very saturated sounding,
but there is also a strong llvl inversion and almost no instability.
Therefore, do not expect any thunderstorms with this. In fact, the
only real thunder potential will be along the actual frontal boundary
as it passes through, which should be a fairly short window given
the quick shift to northerly flow and colder air that filters in
just behind it.

Speaking of colder air, by the time this system reaches KY and more
specifically JKL, the trough will have dug impressively deep into
the region. The axis of this trough should pass over Wednesday
night, with strong northerly flow transporting colder arctic air
into the region. Temperatures will take a toll, dropping into the
mid and upper 20s behind the front. Even as high pressure takes hold
for Thursday, northerly flow will continue, with highs only in the
low 40s, and falling even farther into the low to mid 20s Thursday
night as the center of the high pressure passes through.

By Friday, the upper level trough will finally begin to shift away
from the state, and flow will begin to lesson aloft. High pressure
will still be in place overhead, with decent sunshine throughout the
day helping to boost temps a bit into the upper 40s and low 50s.
This warming trend will continue into Saturday as the high pressure
shifts SE of the state and more return flow takes hold. No rain is
forecast through the remainder of the forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
ISSUED AT 159 PM EDT SUN MAR 28 2021

A few showers and MVFR ceilings and some localized IFR in the
highest terrain lingered at issuance time across the southeast
portion of the area under uslope northwest flow at issuance time.
The showers will end by 20Z with improvement into the VFR range
in all areas by around 21Z as the northwest winds usher drier air
into the region. These winds have gusted at upwards of 30KT across
portions of the region and winds will remain gusty in the 20 to
30KT range during the first 4 to 6 hours of the period. A slightly
higher peak gust is possible. VFR should prevail the entire
period at the TAF sites. High pressure building into the region
will lead to diminishing winds overnight.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JP
SHORT TERM...HAL
LONG TERM...JMW
AVIATION...JP
Hazardous weather outlook, Mar 28, 12:21 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1221 PM EDT Sun Mar 28 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-291930-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1221 PM EDT Sun Mar 28 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

High water or instances of river flooding will continue through
tonight along portions of the Cumberland, Kentucky, and Big Sandy
River basins.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

High water and some instances of river flooding will continue
through Monday.

Thunderstorms are possible in some locations during the day
Wednesday.

Frost is expected early Monday morning, and could be widespread in
spots. Frost will again be possible in the deeper valleys early
Tuesday morning. Another cold snap is expected by late this week,
when temperatures could drop into the 20s behind a departing
system both Thursday and Friday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report occurrences of hail, damaging wind,
or flooding from the last 24 hours.

JP

In the hours before

Local storm report, Mar 28, 11:35 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1135 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     FLOOD            WOFFORD                 36.79N 84.13W
03/28/2021                   WHITLEY            KY   911 CALL CENTER

            HWY 26 AT BLAKES FORK ROAD IS IMPASSIBLE.

&&

TAB
Local storm report, Mar 28, 11:42 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1142 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            MIDDLESBORO             36.61N 83.72W
03/28/2021                   BELL               KY   911 CALL CENTER

            ALL 4 ENTRANCES AND EXITS TO MIDDLESBORO ARE
            FLOODED AND IMPASSIBLE.

&&

TAB
Local storm report, Mar 28, 11:48 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1148 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            1 N DAVISBURG           36.69N 83.82W
03/28/2021                   BELL               KY   911 CALL CENTER

            HWY 190 IS IMPASSABLE .

&&

TAB
Special weather statement, Mar 28, 11:48 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Jackson KY
1148 AM EDT Sun Mar 28 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282300-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1148 AM EDT Sun Mar 28 2021

...Strong Gusty Winds Expected This Afternoon...

Strong winds blowing from the northwest will occur across eastern
Kentucky through late this afternoon. Expect sustained winds of 10
to 20 mph with gusts of 30 to 35 mph. The wind may blow around
unsecured outdoor objects, and may result in difficult travel
conditions for high profile vehicles.

AR
Local storm report, Mar 28, 12:07 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1207 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            MCHARGUE                37.01N 84.02W
03/28/2021                   LAUREL             KY   911 CALL CENTER

            IMPASSIBLE DUE TO WATER.

&&

TAB
Local storm report, Mar 28, 12:11 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1211 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            2 SSE CALVIN            36.70N 83.60W
03/28/2021                   BELL               KY   911 CALL CENTER

            HWY 1344 IN HANSEN CREEK IS FLOODED.

&&

TAB

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 11:22 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, McCreary, Wayne, Whitley9 hr
Mar 28, 12:43 AM EDTSpecial Weather StatementJKLFleming32 min
Mar 28, 12:55 AM EDTSpecial Weather StatementJKLFleming35 min
Mar 28, 1:09 AM EDTRiver Flood WarningJKLWhitley5 days
Mar 28, 1:14 AM EDTSpecial Weather StatementJKLFleming31 min
Mar 28, 1:48 AM EDTFlash Flood WarningJKLBell, McCreary, Wayne, Whitley6 min
Mar 28, 1:54 AM EDTFlash Flood WarningJKLBell, McCreary, Wayne, Whitley4 hr
Mar 28, 2:13 AM EDTSpecial Weather StatementJKLMcCreary47 min
Mar 28, 2:22 AM EDTAreal Flood AdvisoryJKLKnox, Laurel, McCreary, Pulaski, Wayne, Whitley20 hr
Mar 28, 2:49 AM EDTFlash Flood WarningJKLMcCreary, Whitley4 hr
Mar 28, 3:09 AM EDTFlash Flood WarningJKLBell, Harlan, Knox, Whitley4 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementJKLBell, Harlan, Knox, Letcher, McCreary, Whitley63 min
Mar 28, 3:16 AM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Laurel, Leslie, Letcher and 1 more6 hr
Mar 28, 3:51 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Knox, Laurel, Pulaski, Rockcastle30 hr
Mar 28, 4:00 AM EDTFlash Flood WarningJKLKnox4 hr
Mar 28, 4:08 AM EDTSpecial Weather StatementJKLBell, Harlan, Knox, Leslie, Letcher67 min
Mar 28, 5:00 AM EDTFlash Flood WarningJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 1 more6 hr
Mar 28, 5:23 AM EDTAreal Flood AdvisoryJKLClay, Knott, Leslie, Letcher, Perry11 hr
Mar 28, 5:44 AM EDTAreal Flood WarningJKLBell, McCreary, Wayne, Whitley28 hr
Mar 28, 6:04 AM EDTRiver Flood WarningJKLBell32 hr
Mar 28, 6:04 AM EDTRiver Flood WarningJKLKnox62 hr
Mar 28, 6:25 AM EDTAreal Flood WarningJKLKnox, McCreary, Pulaski, Wayne, Whitley28 hr
Mar 28, 6:46 AM EDTAreal Flood WarningJKLBell, Harlan, Knox, Whitley27 hr
Mar 28, 7:44 AM EDTAreal Flood WarningJKLClay, Knox, Laurel, Whitley26 hr
Mar 28, 7:54 AM EDTRiver Flood WarningJKLHarlan13 hr
Mar 28, 8:20 AM EDTAreal Flood WarningJKLClay, Floyd, Knott, Leslie, Letcher, Perry and 1 more26 hr
Mar 28, 8:53 AM EDTAreal Flood AdvisoryJKLFloyd, Knott, Letcher, Perry, Pike5 hr
Mar 28, 9:39 AM EDTRiver Flood AdvisoryJKLClay29 hr
Mar 28, 9:44 AM EDTRiver Flood AdvisoryJKLLetcher49 min
Mar 28, 10:18 AM EDTRiver Flood AdvisoryJKLHarlan6 hr
Mar 28, 10:33 AM EDTRiver Flood WarningJKLLetcher6 hr
Mar 28, 10:43 AM EDTRiver Flood WarningJKLPerry25 hr
Mar 28, 10:46 AM EDTRiver Flood WarningJKLLee46 hr
Mar 28, 10:46 AM EDTRiver Flood WarningJKLEstill66 hr
Mar 28, 10:47 AM EDTAreal Flood WarningJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 1 more23 hr
Mar 28, 2:17 PM EDTAreal Flood WarningJKLBreathitt, Knott, Perry5 hr
Mar 28, 3:04 PM EDTRiver Flood AdvisoryJKLPike15 hr
Mar 28, 5:19 PM EDTRiver Flood AdvisoryJKLFloyd63 hr
Mar 28, 5:25 PM EDTRiver Flood AdvisoryJKLJohnson30 hr
Mar 28, 7:01 PM EDTAreal Flood WarningJKLLeslie, Perry8 days
Mar 28, 7:15 PM EDTRiver Flood AdvisoryJKLBreathitt40 hr

Nearby

River Flood Warnings in Kentucky, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.